# SDR LR7A2013032500516

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 7075T60063
- Condition: Cracked
- Location: Bs 1023
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11 CHECK,  FOUND LT AFT FUSELAGE BULKHEAD CHANNEL UPPER FLANGE HAD A TWO INCH CRACK AT FS 1023, LBL 50, WL 285.   REPAIRED IAW SMP583, SRM FIG 53-50-07.
